# SDR UALA2010072302627

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 36,262 hours, 7,986 cycles
- Engine: Pwa PW4077
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 10329618
- Part serial: 23
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

LT & RT ENG GEN FAILURE, RTFL.   RT GENERATOR TRIPPED OFF LINE AND UNABLE TO RESET.  REPLACED GCU(S) AND OPERATIONS CHECK GOOD IAW MM.
